| Model Number |
4301C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
Event or Problem Description
It was reported that there is a leak in the manometer.The past 3-4 lumbar trays we¿ve utilized have had a leak in the manometer, this instrument measures intercranial pressure and the leak impacts the accuracy.
Additional Manufacturer Narrative
Pr 4105108 follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001434251 was performed and no recorded quality problems or rejections related to this incident were found.Based on the quality team's investigation, a growing trend in reports of this failure mode was identified.A corrective action project was opened to further investigate these defects.A voluntary recall pi-21-4292-fa was issue for the leak failure mode in the lumbar puncture trays.Please see attached recall notification letter.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
Event or Problem Description